MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT 6.0MMD X 11.5MML SBM; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT 6.0MMD X 11.5MML SBM; DENTAL IMPLANT
Model Number 606011
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
Per (b)(4) complainant reported once implant placed could not unscrew carrier off.Lot number unknown as not reported.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
REPLANT 6.0MMD X 11.5MML SBM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7324356
Report Number3001617766-2018-00010
Device Sequence Number152070
Product Code DZE
UDI-Device Identifier10841307104155
UDI-Public10841307104155
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number606011
Device Catalogue Number606011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date08/31/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR